Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 311, NWS Twin Cities, MN

August 13, 2007Stearns County, Todd County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 13, 2007, 8:47 PM CDT for Stearns County, Todd County, Minnesota. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2007, 8:47 PM CDT (01:47 UTC)
Expired
Aug 13, 2007, 9:45 PM CDT
In force
58 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Stearns County, MN, Todd County, MN

The radar

The Minneapolis radar (KMPX), 131 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 9:31 PM CDTHAIL 0.753 Sw Rice, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 6:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2096 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 140147
SVRMPX
MNC145-153-140245-
/O.NEW.KMPX.SV.W.0311.070814T0147Z-070814T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT MON AUG 13 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TODD COUNTY IN CENTRAL MINNESOTA...
  STEARNS COUNTY IN CENTRAL MINNESOTA...

* UNTIL 945 PM CDT

* AT 842 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED 9
  MILES NORTHEAST OF SAUK CENTRE...OR ABOUT 10 MILES SOUTH OF LONG
  PRAIRIE...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALBANY...
  ST CLOUD...
  INTERSTATE 94 BETWEEN SAUK CENTRE AND SAINT CLOUD.

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4593 9485 4573 9512 4541 9410 4577 9428
      4577 9463

$$
2 follow-up statements
000 
WWUS53 KMPX 140216
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
916 PM CDT MON AUG 13 2007

MNC153-140226-
/O.CAN.KMPX.SV.W.0311.000000T0000Z-070814T0245Z/
TODD MN-
916 PM CDT MON AUG 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TODD COUNTY IS 
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 4577 9463 4567 9494 4541 9410 4577 9428

$$

MNC145-140245-
/O.CON.KMPX.SV.W.0311.000000T0000Z-070814T0245Z/
STEARNS MN-
916 PM CDT MON AUG 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR STEARNS COUNTY...

AT 912 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING PENNY SIZE HAIL.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM OPOLE TO 3 MILES SOUTHEAST
OF NEW MUNICH...AND MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE OPOLE...COLLEGEVILLE...WAITE
PARK...ST STEPHEN...ST ROSA...ST JOSEPH...ST CLOUD...PLEASANT LAKE...
NEW MUNICH AND MELROSE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4577 9463 4567 9494 4541 9410 4577 9428

$$
000 
WWUS53 KMPX 140233
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 PM CDT MON AUG 13 2007

MNC145-140245-
/O.CON.KMPX.SV.W.0311.000000T0000Z-070814T0245Z/
STEARNS MN-
934 PM CDT MON AUG 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR STEARNS COUNTY...

AT 929 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR AVON...OR
ABOUT 7 MILES SOUTHEAST OF ALBANY...AND MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE ST AUGUSTA...OPOLE...
LUXEMBURG...FARMING...COLLEGEVILLE...WAITE PARK...ST STEPHEN...ST
MARTIN...ST JOSEPH AND ROCKVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4574 9444 4551 9482 4537 9412 4577 9428

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 8:05 PM CDT, 42 minutes earlier.

Area forecast discussion, Aug 13, 8:05 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 PM CDT MON AUG 13 2007

ISSUED 241 PM CDT MON AUG 13 2007

.DISCUSSION...
STILL TRICKY FORECAST TO INITIATION THIS EVENING. BEST PRESSURE
FALLS NOW OVER EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA BUT AN
EXTENSION INTO SOUTHWEST MINNESOTA. VERY WARM MID LEVEL TEMPS
+12-14 C ADVECTING INTO SOUTHERN MN. WE STILL LIKE THE IDEA OF THE
BEST LI GRADIENT SETTING UP OVER WEST CENTRAL INTO EAST CENTRAL MN
AND POTENTIAL FOR DEVELOPMENT ON THE NORTH EDGE OF THE WARM MID
LEVEL TEMPS AND THEN CRASHING/DEVELOPING TO THE SOUTHEAST. CAN NOT
RULE OUT THE WEAK SB CIN DEVELOPING OVER SOUTH CENTRAL MN AS
POSSIBLE DEVELOPMENT AREA...BUT DEEPER LAYER MOISTURE CONV SEEN
ON LAST COUPLE HOURS OF LAPS...CONCENTRATING OVER WEST CENTRAL
MN. NOT MUCH IN THE WAY OF UPPER FORCING AS YET IN SOUTH CENTRAL
MN. WE HAVE HIGHLIGHTED AREAS OF CENTRAL MINNESOTA FOR A TORNADO
RISK.

WE LOOK TO REMAIN IN A FAIRLY ACTIVE PATTERN THROUGH MUCH OF THE
NEXT 7 DAYS...WITH PERIODIC PRECIPITATION CHANCES. COLD FRONT WILL
PASS THROUGH THE AREA DURING THE MID TO LATE PART OF TOMORROW...BUT
WILL REMAIN CLOSE ENOUGH TO THE SOUTHERN PART OF THE AREA TO
GENERATE SOME THUNDERSTORMS TOMORROW NIGHT AND INTO WEDNESDAY...AS
WARM ADVECTION RETURNS ON THE BACKSIDE OF A SURFACE HIGH IN THE
WESTERN GREAT LAKES. THE SOUTHERN HALF OF THE AREA STANDS THE BEST
CHANCE OF SEEING THESE STORMS.

THE ONLY DEFINITIVELY DRY PERIOD LOOKS TO OCCUR ON THURSDAY
NIGHT...WHEN THE AREA WILL BE UNDER THE INFLUENCE OF HIGH PRESSURE
IN THE NORTHERN PLAINS.

FRIDAY NIGHT AND SATURDAY WILL FEATURE PROBABLY THE BEST CHANCE OF
PRECIPITATION AFTER THE TONIGHT PERIOD. MODELS HAVE BEEN FAIRLY
CONSISTENT IN BRINGING A WARM FRONT AND A SERIES OF SHORTWAVES
THROUGH THE AREA DURING THIS TIME PERIOD. WE CONTINUE WITH HIGH
CHANCE POPS ACROSS A FAIRLY LARGE PART OF THE AREA FROM FRIDAY NIGHT
THROUGH SATURDAY NIGHT. AFTER THIS TIME FRAME...CONFIDENCE IS
LOW...SO HAVE CONCEDED WITH THE HPC GUIDANCE GRIDS...KEEPING SLIGHT
CHANCE TO LOW CHANCE POPS ACROSS AT LEAST A PORTION OF THIS AREA
DURING THE REST OF THE FORECAST PERIOD.

TEMPERATURES SHOULD CONTINUE AT NEAR TO SLIGHTLY BELOW NORMAL
LEVELS...WITH THURSDAY AND FRIDAY BEING THE COOLEST PERIOD OVER THE
NEXT 7 DAYS.  ...KAT...

&&

.AVIATION...FOR 00Z TAF ISSUANCE/
THE MAIN CHALLENGE WITH THE TAFS TONIGHT...IS TRYING TO TIME THE
DEVELOPMENT OF THE CONVECTION(THUNDERSTORMS). CAP STILL FAIRLY
STRONG ACROSS SOUTH CENTRAL MN...BUT IS EXPECTED TO WEAKEN EARLY
THIS EVENING. NEW CONVECTION HAS ALREADY DEVELOPED ALONG AND NORTH
OF THE WARM FRONT AT THIS TIME. ONCE THE CAP BREAKS...EXPECT
NUMEROUS TSRA TO DEVELOP OR INITIATE OVER MUCH OF THE TAFS SITES.
TSRA ACTIVITY EXPECTED TO DIMINISH AFTER 10 PM.  CU FIELD OVR SE MN
INTO ERN IA...WILL CONTINUE TO ADVECT NORTHWEST OVER CNTRL MN. CDFNT
FCST TO MOVE THROUGH MOST OF THE TAF SITES BY EARLY TUESDAY MRNG.
SKIES CLEARING BEHIND THE CDFNT.  WILDFIRES OVR IDAHO...WILL BRING
THE SMOKE ALOFT OVR MN AND WI LATER TONIGHT AND TUESDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.

&&
Hazardous weather outlook, Aug 13, 4:44 AM CDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 AM CDT MON AUG 13 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
140945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
444 AM CDT MON AUG 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE WILL MOVE ACROSS THE DAKOTAS TODAY PUSHING A WARM
FRONT ACROSS THE OUTLOOK AREA. WARM AND MOIST AIR MOVING IN ALOFT
WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL
MINNESOTA INTO WEST CENTRAL WISCONSIN THIS AFTERNOON. IF THESE
STORMS CAN DEVELOP...LARGE HAIL WILL BE POSSIBLE.

THE GREATER THREAT FOR SEVERE THUNDERSTORMS WILL COME THIS EVENING
AS THE LOW AND ASSOCIATED COLD FRONT REACH CENTRAL MINNESOTA.
THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING ACROSS
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. AS STORMS DEVELOP
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...WITH
ISOLATED TORNADOES ALSO POSSIBLE.

THE STORMS ARE THEN EXPECTED TO EVOLVE INTO A SQUALL LINE THROUGH
THE EVENING AND MOVE SOUTHWARD. AS THIS LINE DEVELOPS THE MAIN THREAT
WILL BECOME DAMAGING WINDS. TORRENTIAL DOWNPOURS WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP THIS AFTERNOON AND THIS EVENING. THIS
MAY LEAD TO LOCALIZED PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS.

STAY ALERT FOR FURTHER UPDATES AND POSSIBLE WATCHES AND WARNINGS
THROUGH THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT
ACROSS SOUTH CENTRAL MINNESOTA. AT THIS TIME...THESE STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND WILL LIKELY
BE NEEDED THIS EVENING ACROSS CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN.

MDB

In the hours before

Special weather statement, Aug 13, 8:27 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 PM CDT MON AUG 13 2007

MNZ053-059>063-068>070-140330-
ANOKA-CARVER-CHISAGO-DAKOTA-HENNEPIN-RAMSEY-SCOTT-WASHINGTON-WRIGHT-
827 PM CDT MON AUG 13 2007

...VERY DANGEROUS LINE OF STORMS HEADED FOR THE TWIN CITIES METRO
AREA BY 1030 PM CDT...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF VERY DANGEROUS SEVERE THUNDERSTORMS...ALONG A LINE
EXTENDING FROM MORA TO 8 MILES EAST OF PRINCETON TO 6 MILES SOUTH OF
FOLEY...AND MOVING SOUTHEAST AT 50 MPH.

THESE STORMS HAVE A HISTORY OF PRODUCING BASEBALL SIZE HAIL...AND
WIDESPREAD WIND DAMAGE FROM BRAINERD...TO LITTLE FALLS...AND MILACA.
RESIDENTS OF THE TWIN CITIES METRO AREA...ESPECIALLY IN LOCATIONS TO
THE EAST OF 494 LOOP IN THE WEST METRO...SHOULD PREPARE FOR WARNINGS
BEFORE 1030 PM CDT.

MOVE INDOORS AND FIND A PLACE OF SAFETY IMMEDIATELY...AS WARNINGS
ARE IMMINENT.
Local storm report, Aug 13, 8:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
828 PM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             RONNEBY                 45.68N 93.87W
08/13/2007  E1.00 INCH       BENTON             MN   TRAINED SPOTTER

&&

MCS
Local storm report, Aug 13, 8:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 SE ROYALTON           45.79N 94.23W
08/13/2007  E0.75 INCH       BENTON             MN   TRAINED SPOTTER

&&

MCS
Local storm report, Aug 13, 8:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
835 PM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             MILACA                  45.76N 93.65W
08/13/2007  E0.88 INCH       MILLE LACS         MN   TRAINED SPOTTER

            ESTIMATED WIND OF 50-60 MPH.

&&

MCS
Local storm report, Aug 13, 8:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     2 N ONAMIA              46.10N 93.67W
08/13/2007                   MILLE LACS         MN   PUBLIC

            LARGE TREES DOWN ON HWY. 169.

&&

MCS
Local storm report, Aug 13, 8:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
846 PM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             1 N FOLEY               45.68N 93.91W
08/13/2007  E1.75 INCH       BENTON             MN   TRAINED SPOTTER

&&

MCS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:44 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs61 min
Aug 13, 7:57 PM CDTSevere Thunderstorm WarningMPXMorrison18 min
Aug 13, 8:08 PM CDTSevere Thunderstorm WarningMPXKanabec52 min
Aug 13, 8:17 PM CDTSevere Thunderstorm WarningMPXIsanti, Sherburne58 min
Aug 13, 8:43 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago62 min
Aug 13, 8:52 PM CDTTornado WarningMPXAnoka, Sherburne23 min
Aug 13, 9:15 PM CDTSevere Thunderstorm WarningMPXHennepin, Ramsey, Washington60 min
Aug 13, 9:45 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright60 min
Aug 13, 10:42 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright63 min
Aug 13, 10:46 PM CDTFlash Flood WarningMPXHennepin119 min
Aug 13, 11:30 PM CDTSevere Thunderstorm WarningMPXWashington60 min
Aug 13, 11:37 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue53 min
Aug 13, 11:48 PM CDTFlash Flood WarningMPXDakota, Scott117 min
Aug 13, 11:51 PM CDTSevere Thunderstorm WarningMPXScott29 min
Aug 14, 12:26 AM CDTFlash Flood WarningMPXGoodhue2 hr
Aug 14, 12:29 AM CDTSevere Thunderstorm WarningMPXGoodhue48 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.